# SDR CA060214006

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp AS355*
- Engine: Allsn 250C20R1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Washer
- Part number: 6820588
- Condition: Missing
- Location: Gearbox
- Component: Gearbox, Allsn
- Component part number: 23053350
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS ENG NR 2 WAS INCREASED, EXCEEDANCE ON INSTR PANEL, M/R READING HIGH ON TRIPLE TACH, NO INDICATION OF N2 SPEED ON TACH INDICATOR. FOUND N2 GOV GEAR FREEWHEELING, DISENGAGED FROM INTERNAL GB N2 DRV SYS.   TEARDOWN OF GB REVEALED BRG RETAINING WASHER WAS MISSING, N2 PWR TRAIN IDLER GEAR ASSY.  WASHER RETAINS BRG ON IDLER GEAR SUPT SHAFT. KEY WASHER RETAINED BRG ON IDLER SUPT SHAFT, UNTIL BRG INNER RACE WORE EDGE OF KEY WASHER ALLOWING BRG TO SLIDE AXIALLY, DISENGAGE N2 TACH DRV GEARTRAIN. WITH N2 TACH DRV GEARTRAIN DISENGAGED FROM N2 DRV, ENG COULD OVERSPEED.  WEAR ON ID OF N2 PWR TRAIN IDLER BRG, PORTION OF KEY WASHER, IDLER GEAR. PREVIOUS CHIP LIGHTS REPORTED ARE RESULT OF WEAR. (TC NR 20060214006)
